Skip to content
My WebMD Sign In, Sign Up
Have you ever heard of allergic or other skin reactions from Metformin?
avatar
An_252467 posted:
I am researching a possible cause for a rash. The two times the rash was the worst was when the patient first started Metformin about 10 years ago and then again recently when switching to a different type of Metformin (ER).

There could be other causes, but am wondering if there are any experts on Metformin and skin reactions.

Thanks.
Reply


Featuring Experts

Michael Dansinger, MD, is a nationally recognized authority on dietary and lifestyle counseling for weight loss and disease prevention. He is the nutr...More

Helpful Tips

peanut butter and ways to cut carbs
eat p'nut butter on celery sticks, real, fresh carrot sticks, fresh zucchini sticks. Eat tuna, and other proteins wrapped in Romaine ... More
Was this Helpful?
2 of 14 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.